Thank you so very much for your rersponse to my question about skin Lupus.
You asked for more information so here is what I know.
I had a biopsy of a spot on my back by the Dermatoligist I see and it was determined to be Lupus. Before that (a couple of years) It was thought to be psoriasis and I had been seeing another derrmatoligist who gave me a steroid shot and a few times Predinsone but the "rashes always seemed to return after the prednisone was finished, I had the nibble down packs where you start out high then over a few weeks reduce to nothing.
I'm thinking I have the psariasiform type of rash on most of my body where it shows up. Except this last time I got the butterfly markings on my face. Prior to this it appeard a couple times a year on my legs, arms and trunk.There is no permanent scaring or skin discoloration so far. The very first time I had it it started on my thigh and belly areas and moved to my groin. Local Dr's tried some creams which caused an allergic reaction, caused swelling so I went to se a Urologist, then a Dermatologist in qa medical center about 2 hours away. The dermatologist gave me a shot of steroids and my first doses of Prednisone which cleared things up.
The second Dermatologist ( I got tired of just seiing the first Dr's PA)
was the one who did the Biopsy and got the Lupus diagnosis. He prescribed a coupound cream that helps treat the rashes when they appear, contains moisturisers and something to stop the unbearable itching. This has been a lifesaver. The plaquenil is quite expensive with my health care plan and I was wondering do you take that all the time or just during a flare up?
I will run all this by my family Dr this week and see if there is a Rheumatoligist he can refer me to. Some specialists come here every other week or month and for some we have to travel 1 to three hours to see. I live in Michigan's Upper Peninsula so we don't have the resources the bigger cities have.
Again, thank you so much for your response, it has been extreemly helpful and it it so appreciated. As you can imagine knowing what's happening to my body is a huge relief!